# SDR ASOA051066S

- Difficulty date: December 5, 2005
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- Engine: Ge CF343B1
- System (JASC): 5260 · Entrance Stairs
- Part: Hinge
- Part number: 6003152915
- Condition: Corroded
- Location: Fuselage
- Component: Passenger Door
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE PASSENGER DOOR TOP STEP UPPER HINGE HALF WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR TOP STEP UPPER HINGE.  (K)
